# SDR 7C7A2022111400029

- Difficulty date: November 14, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N889EA
- Make and model: Dhav DHC8106
- Aircraft serial: 322
- Aircraft time: 59,212 hours, 71,921 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: DSC252C60220
- Condition: Leaking
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

#2 HYD ISO VLV ILLUMINATED. MANUAL GEAR EXTENSION PERFORMED
